Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the factorizations of ordinary linear differential operators


Authors: G. J. Etgen, G. D. Jones and W. E. Taylor
Journal: Trans. Amer. Math. Soc. 297 (1986), 717-728
MSC: Primary 34C10; Secondary 34B05
MathSciNet review: 854095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Relations are found between the nonvanishing of certain Wronskians and disconjugacy properties of $ {L_n}y + py = 0$, where $ {L_n}y$ is a disconjugate operator and $ p$ is sign definite. The results are then used to show ways in which $ {L_n}y + py$ can be factored.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34C10, 34B05

Retrieve articles in all journals with MSC: 34C10, 34B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0854095-9
PII: S 0002-9947(1986)0854095-9
Keywords: Linear differential equation, oscillation, disconjugate, factorization, linear differential operator
Article copyright: © Copyright 1986 American Mathematical Society